| Days after vaccination:||0
| Days after onset:||6
|Vaccination / Manufacturer
||Lot / Dose
||Site / Route|
|TDAP: TDAP (NO BRAND NAME) / UNKNOWN MANUFACTURER
||- / -
||- / -
Administered by: Private Purchased by: Private
Loss of consciousness,
SMQs:, Torsade de pointes/QT prolongation (broad), Acute pancreatitis (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Vestibular disorders (broad), Hypotonic-hyporesponsive episode (broad)
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Previous Vaccinations: n/a~ ()~NULL~~In Sibling1|n/a~ ()~NULL~~In Sibling2|none~ ()~NULL~~In Patient
Other Medications: Lexapro (10 mg. daily) and Buspar (30 mg. twice a day)
Current Illness: No illness present at time of vaccination.
Preexisting Conditions: Anxiety (takes the listed medications for this)
Diagnostic Lab Data: **Gardasil was also given but #13 on the form does not offer it as a choice. It was the first dose of the vaccine.
CDC Split Type:
Write-up: Amanda received a Tdap vaccine and a Gardasil vaccine on 1/3/08. She passed out from the vaccines. She has had no trouble with vaccines or shots in the past, including her last Tdap. She became very dizzy, and then passed out about 5-10 minutes after receiving the vaccines. She also was nauseated and didn''t feel well for several days. In addition, she takes medicines for panic disorder and the condition has been well controlled. After the vaccines, she experienced severe panic attacks for several days and required an additional anxiety medicine. She had a follow-up visit with her pediatrician and her psychiatrist to evaluate her symptoms.